# SDR IPXA2025072008272

- Difficulty date: July 19, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- Aircraft time: 27,995 hours, 10,336 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 145T587685
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK FLOOR DAMAGE, P/N : 145T5876-85 PANEL NO : 241FFF. I.A.W AMM 25-57-05-004-001, AMM 25-58-01-004-001 AND AMM 25-58-03-004-001 REV.145 REMOVED MAIN DECK CARGO HANDLING AND G.V.I CONDITION CHECK NORMAL. .FABRICATE A NEW FLOOR PANEL I.A.W. SREO-9693-REQ001 REV.4.  I.A.W AMM 53-01-06-400-801 REV.145 INSTALLED FLOOR PANEL.
